Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The super fixed point property for asymptotically nonexpansive mappings

Tom 217 / 2012

Andrzej Wiśnicki Fundamenta Mathematicae 217 (2012), 265-277 MSC: Primary 47H09, 47H10; Secondary 46B08. DOI: 10.4064/fm217-3-5

Streszczenie

We show that the super fixed point property for nonexpansive mappings and for asymptotically nonexpansive mappings in the intermediate sense are equivalent. As a consequence, we obtain fixed point theorems for asymptotically nonexpansive mappings in uniformly nonsquare and uniformly noncreasy Banach spaces. The results are generalized to commuting families of asymptotically nonexpansive mappings.

Autorzy

  • Andrzej WiśnickiInstitute of Mathematics
    Maria Curie-Skłodowska University
    20-031 Lublin, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek